Factorial orthogonality in the presence of covariates

Mukerjee, Rahul ; Yanai, Haruo (1986) Factorial orthogonality in the presence of covariates Annals of the Institute of Statistical Mathematics, 38 (1). pp. 331-341. ISSN 0020-3157

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/J1604333503GM02P...

Related URL: http://dx.doi.org/10.1007/BF02482521


The present paper obtains necessary and sufficient conditions for factorial orthogonality in the presence of covariates. In particular, when interactions are absent, combinatorial characterizations of the conditions, as natural generalizations of the well-known equal and proportional frequency criteria, have been derived.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Factorial Orthogonality; Covariate; Reduced Normal Equation; Orthogonal Projector; Orthonormal Contrast; Proportional Frequency Criterion
ID Code:20326
Deposited On:20 Nov 2010 14:40
Last Modified:20 Nov 2010 14:40

Repository Staff Only: item control page